# SDR SWIA201439224

- Difficulty date: August 28, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N298SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120328
- Aircraft time: 35,729 hours, 47,700 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 10 LT WING DRY BAY AREA BELOW THE ANTI-SKID CONTROL BOX IS CRACKED.   REMOVED AND REPLACED THE STRINGER IAW ETD.
